# SDR SWAA2021080300846

- Difficulty date: July 16, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 20,824 hours, 9,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PNL 120AF HAS CORROSION ON UPPER SURFACE ALONG FWD AND RH EDGES / EVALUATED CORROSION ON UPPER SURFACE ALONG FWD AND RH EDGES OF FWD PIT FLOOR PNL 120AF; TOTAL ACCUMLATED CORROSION DAMAGE FOUND TO EXCEED 20' MAXIMUM LENGTH ALLOWED - OUT OF LIMITS; IAW SRM 53-00-53-1A-1; FABRICATED NEW FLOOR PANEL 120AF IAW AMM 25-52-01-201-801; TO BE INSTALLED ON SA-M 565S CARD PANEL SIGN OFF SHEET ATAG A63683
